Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: headachequeen Magazine Reporter

Posted by Murphia on November 25, 2003, at 12:03:14

In reply to Re: headachequeen, posted by Magazine Reporter on November 25, 2003, at 10:19:49

There is no confusion about the devastating side effects. In fact, they are clinically documented. You seem, however, to be very deluded. The "new and improved" formulary does not exist, except in vague references from Ortho (J&J), which has been out there for years. Believe me, every drug company is full of vague inferences that never come to fruition. It's called sales and keeping the stock interesting to shareholders. And we do know that drug companies will resort to marketing machinations in order to preserve interest in their drug when it is failing on the expected front. I work in the field of science, to help people. You are looking for magazine sales based on a nonexistent "magic pill." You could also (now wittingly), know that you could hurt people. Now you know. It's your choice. Thanks. Murph

> >
> > and there goes the neighbourhood and any sense of anonymity or feelings of security...
> > "Let me publish your experiences and feelings about this drug... and can I use your name and photo?..."
> > good one...
> > really a good one...
> > and as Murphia points out this is not really intended as a weight loss drug...
> > what do you not understand about "Side Effect"????
>
>
> Dear Dr. Bob Posters,
>
> I'm sorry if my email made any of you feel less than safe; it's certainly not my intention.
>
> As I said in my first email, I will certainly protect your anonymity.
>
> As I understand it, topiramate was first approved as an epilepsy drug (for adults). Now it's being tested as a treatment for migraines, and was also tested an obesity drug, but because of side effects, the manufacturers Johnson and Johnson are hoping to reformulate in a controlled-release form that would prove to cause fewer side effects.
>
> Yes, weight-loss is a side effect for those using it as an antiseizure medication. For those prescribed the drug off-label--and there are many of them--for weight loss, weight loss is the primary goal.
>
> Just hoping to clarify any confusion regarding my post.
>
>
> > >
> > > Thank you in advance & Happy Thanksgiving,
> > > Eliza McCarthy
> >
> >
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Murphia thread:50878
URL: http://www.dr-bob.org/babble/20031121/msgs/283638.html